# SDR N6WA20140401004

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 24,304 hours, 17,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT HANDLE COVER FELL OFF.  SECURED HOOK AND LOOP ON LT OVERWING EXIT DOOR AS REQUIRED.  OK FOR SERVICE IAW AMM 52-70-10.
